Swaption Pricing in Affine and Other Models

31 Pages Posted: 24 Sep 2014

See all articles by Don H. Kim

Don H. Kim

Board of Governors of the Federal Reserve System

Multiple version iconThere are 2 versions of this paper

Date Written: October 2014

Abstract

This paper shows that Singleton and Umantsev's method for swaption pricing in affine models can be simplified and extended to other models. Two alternative methods for approximating the option exercise boundary are introduced: one based on the multivariate Taylor series expansion, and the other based on duration‐matched zero‐coupon bond approximation. Applied to affine models and quadratic‐Gaussian models, these methods are found to give accurate swaption prices.

Keywords: swaptions, coupon bond options, affine models, quadratic‐Gaussian models

Suggested Citation

Kim, Don H., Swaption Pricing in Affine and Other Models (October 2014). Mathematical Finance, Vol. 24, Issue 4, pp. 790-820, 2014, Available at SSRN: https://ssrn.com/abstract=2501111 or http://dx.doi.org/10.1111/mafi.12014

Don H. Kim (Contact Author)

Board of Governors of the Federal Reserve System ( email )

20th Street and Constitution Avenue NW
Washington, DC 20551
United States

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Downloads
0
Abstract Views
551
PlumX Metrics